Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 61, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 10, 2011, 1:35 AM EST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 1:35 AM EST (06:35 UTC)
- Expired
- Nov 12, 2011, 4:19 AM EST
- In force
- 51 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
257 WHUS73 KIWX 100635 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 135 AM EST THU NOV 10 2011 LMZ043-046-101445- /O.NEW.KIWX.SC.Y.0061.111110T0635Z-111112T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 135 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST FRIDAY. * WINDS: WEST 15 TO 25 KNOTS BACKING SOUTHWEST FRIDAY * WAVES: 8 TO 16 FEET OVERNIGHT DECREASING TO 3 TO 6 FEET BY FRIDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
136 WHUS73 KIWX 100918 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EST THU NOV 10 2011 LMZ043-046-101730- /O.EXT.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS VEERING NORTHWEST TONIGHT THEN BACKING SOUTHWEST FRIDAY * WAVES: 5 TO 10 FEET TODAY BUILDING TO 6 TO 12 FEET TONIGHT THEN SUBSIDING TO 3 TO 6 FEET FRIDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
664 WHUS73 KIWX 101557 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 AM EST THU NOV 10 2011 LMZ043-046-110000- /O.CON.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS VEERING NORTHWEST TONIGHT THEN BACKING SOUTHWEST FRIDAY * WAVES: 5 TO 10 FEET TODAY BUILDING TO 6 TO 12 FEET TONIGHT THEN SUBSIDING TO 3 TO 6 FEET FRIDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
754 WHUS73 KIWX 102125 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 PM EST THU NOV 10 2011 LMZ043-046-110530- /O.CON.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT..THEN BACKING SOUTHWEST 15 TO 25 KNOTS FRIDAY THROUGH FRIDAY NIGHT. * WAVES: 6 TO 12 FEET TONIGHT THEN GRADUALLY SUBSIDING TO 3 TO 6 FEET BY LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
623 WHUS73 KIWX 110354 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 PM EST THU NOV 10 2011 LMZ043-046-111200- /O.CON.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1054 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS OVERNIGHT..THEN BACKING SOUTHWEST 15 TO 30 KNOTS FRIDAY THROUGH FRIDAY NIGHT. * WAVES: 6 TO 12 FEET TONIGHT THEN GRADUALLY SUBSIDING TO 3 TO 6 FEET BY LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
213 WHUS73 KIWX 110903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EST FRI NOV 11 2011 LMZ043-046-111715- /O.EXT.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST 10 TO 20 KNOTS BACKING SOUTH AND INCREASING UP TO 30 KNOTS BY SATURDAY NIGHT. * WAVES: 5 TO 8 FEET TODAY AND 3 TO 6 FEET TONIGHT THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
659 WHUS73 KIWX 111552 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 AM EST FRI NOV 11 2011 LMZ043-046-120000- /O.CON.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1052 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST 15 TO 20 KNOTS BACKING SOUTH AND INCREASING UP TO 30 KNOTS BY SATURDAY NIGHT. * WAVES: 3 TO 5 FEET TODAY AND 3 TO 6 FEET TONIGHT THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
798 WHUS73 KIWX 112057 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EST FRI NOV 11 2011 LMZ043-046-120500- /O.CON.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 357 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. BACKING SOUTH AND INCREASING UP TO 30 KNOTS BY SATURDAY NIGHT. * WAVES: 3 TO 6 TONIGHT AND SATURDAY...BUILDING TO 4 TO 7 FEET SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
897 WHUS73 KIWX 120238 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 938 PM EST FRI NOV 11 2011 LMZ043-046-121045- /O.CON.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 938 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. BACKING SOUTH AND INCREASING UP TO 30 KNOTS BY SATURDAY NIGHT. * WAVES: 3 TO 6 TONIGHT AND SATURDAY...BUILDING TO 4 TO 7 FEET SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
620 WHUS73 KIWX 120919 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EST SAT NOV 12 2011 LMZ043-046-121730- /O.UPG.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/ /O.NEW.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EST SAT NOV 12 2011 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH GALES TO 35 KNOT GALES TONIGHT VEERING SOUTHWEST SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 12:42 AM EST, 53 minutes earlier.
Area forecast discussion, Nov 10, 12:42 AM EST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1242 AM EST THU NOV 10 2011 .AVIATION.../06Z TAFS/ BACK EDGE OF STRATO CU ASSOCIATED WITH LOW PRESSURE SYSTEM CENTERED OVER SERN ONTARIO WAS ADVANCING EASTWARD ACROSS NRN INDIANA EARLY THIS MORNING AND SHOULD REACH SBN AND FWA AROUND 06Z. TROF DIGGING SEWD ACROSS THE UPR MS VALLEY ATTM IS EXPECTED TO MOVE ACROSS NRN INDIANA THIS AFTN CAUSING STRATO CU AND SHOWERS TO ONCE AGAIN OVERSPREAD THE AREA BY MIDDAY. TEMPS ALOFT WILL BE A LITTLE COLDER TODAY SO PTYPE GENERALLY SHOULD BE SNOW. WITH 280-290 FLOW SOME LAKE ENHANCEMENT SHOULD OCCUR AT SBN WITH MORE NUMEROUS SHSN AND MVFR CIGS PREDOMINANT. AT FWA SHSN SHOULD BE SCT AND JUST INCLUDED A VCSH DURING THE AFTN/EVE ATTM WITH VFR CIGS. && .PREV DISCUSSION... SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/ ..WINDY CONDITIONS TO SLOWLY SUBSIDE WITH LAKE EFFECT RAIN AND SNOW SHOWERS ARRIVING THURSDAY... 996 MB SFC LOW CONTINUES TO DEEPEN AS IT MOVES INTO WESTERN LWR MI. LARGE PRESSURE GRADIENT BUFFETING MUCH OF THE WESTERN GREAT LAKES AREA. SEVERAL LOCATIONS IN WESTERN HALF OF THE FORECAST AREA HAVE ALREADY SEEN SUSTAINED OR GUSTS INTO ADVISORY CRITERIA WITH HIGHEST SO FAR AT GOSHEN WITH 54 MPH. EXPECTING A FEW MORE HOURS OF HIGHER WINDS BEFORE THINGS SLOWLY SUBSIDE AS LOW PULLS AWAY MORE RAPIDLY. WILL LEAVE ADVISORY IN EFFECT THROUGH 3Z. LOCAL RADARS SHOWING SOME VERY LIGHT RETURNS MOVING INTO WESTERN AREAS ATTM WITH LIKELY SOME SPRINKLES OR DRIZZLE. THIS SHOULD WIND DOWN BY LATE EVENING AS DRIER AIR AND SUBSIDENCE MOVE IN. WILL MAKE SOME ADJUSTMENTS TO EVE GRIDS BASED ON TRENDS BUT RAMPING DOWN ON ALL POPS AFTER 6Z TO JUST SLGT CHC IN FAR NW. HAVE MAINTAINED MIX OF PRECIP AS PROFILES TANK DRAMATICALLY INTO TONIGHT WITH 1000-850 MB THICKNESS VALUES APPROACHING 1300 M BY MORNING. STRONG AND FAST MOVING S/W...CURRENTLY DROPPING INTO THE NORTHERN PLAINS...WILL APPROACH THE AREA MID MORNING THURS. COLD CORE WILL ACCOMPANY THIS FEATURE WITH 850 MB TEMPS PROGGED INTO THE -5 TO -7 C RANGE AND 1000-850 MB THICKNESS VALUES DROPPING TO 1285 M BY AFTERNOON. LAKE TEMPS RUNNING AROUND 11 TO 12 C...YIELDING DELTA T/S IN THE UPPER TEENS. SHALLOW LAYER OF WARM AIR WILL EXIST /GENERALLY UNDER 700 FT/ AS COLDEST AIR ARRIVES WITH EQUIL LEVELS APPROACHING 18000 FT BY AFTERNOON CLOSER TO THE LAKE. WITH MSTR AND LIFT CONTRIBUTION FROM APPROACHING WAVE...SEE NO REASON NOT TO RAMP UP POPS TO LIKELY/NUMEROUS ACROSS NORTHERN PORTIONS OF THE FORECAST AREA. BEST CHANCES WILL BE NORTH OF ROUTE 30. WILL KEEP WITH MIX OF PRECIP BUT THINK A WET MUSHY SNOW WILL BE PREDOMINATE WITH ANY HEAVIER SHOWERS POSSIBLY ACCUMULATING A TENTH OR 2 OF SNOW BEFORE MELTING OFF IN WAKE OF SHOWER GIVEN 2 INCH SOIL TEMPS STILL IN UPPER 40S TO LOWER 50S. WILL ALSO BE LOWERING AFTERNOON HIGHS ACROSS THE AREA WITH ONLY MODEST DIURNAL UPSWING EXPECTED WITH STG CAA AND LIMITED BREAKS IN CLOUDS. S/W WILL QUICKLY DEPART BY EVENING AND SHOULD LEAVE BEHIND CLEARING SKIES ESPECIALLY AFTER MIDNIGHT. MAY NEED FURTHER WORK ON GRIDS IN THIS TIME FRAME IN OVERNIGHT PACKAGE. LONG TERM...FRIDAY THROUGH WEDNESDAY 12Z GEFS/GFS/ECMWF REMAINED CONSISTENT IN SHOWING SEMI-ZONAL FLOW ALOFT WITH THE FA LOCATED ON THE NRN FRINGE OF A LOW LVL RIDGE FRIDAY INTO SATURDAY. THE RESULT WILL BE DRY AND BREEZY CONDITIONS...WITH TEMPS MODERATING BACK TO ABOVE NORMAL VALUES BY SATURDAY. A NRN STREAM MID LVL IMPULSE IS PROGGED TO TRACK EWD THROUGH THE NRN GREAT LAKES ON FRIDAY WITH ANY WAA/ISENTROPIC PRECIP REMAINING WELL NORTH OF THE FA. BROAD/WEAK HIGH BASED LIFT WITH THIS FEATURE MAY BE ENOUGH TO BRING A PERIOD OF MID LVL CLOUDS TO MAINLY NRN AREAS. THE UPCOMING SUNDAY THROUGH TUESDAY PERIOD LOOKS VERY SIMILAR TO THIS PAST MONDAY THROUGH WEDNESDAY (TODAY) TIMEFRAME WITH CONFIDENCE INCREASING GIVEN THE MINIMAL SPREAD SEEN IN ENSEMBLE 500 MB HEIGHTS...WITH MINOR DIFFERENCES IN TIMING/DEPTH OF SMALLER SCALE NRN AND SRN STREAM WAVES AS WOULD BE EXPECTED THIS FAR IN ADVANCE. A MODEL CONSENSUS SHOWS A VERY STRONG EASTERN PAC JET HELPING TO CARVE OUT ANOTHER DEEP FULL LATITUDE UPPER TROUGH THAT WILL EDGE EWD THROUGH THE INTERMOUNTAIN WEST AND PLAINS SAT-TUE. THE RESULT LOCALLY WILL BE DEEPENING SOUTHWESTERLY FLOW WHICH WILL SUPPORT A GRADUAL UPTICK IN DEEP LAYERED MOISTURE/THETA-E. A NRN STREAM WAVE WILL LIKELY ALLOW A SFC TROUGH TO SINK SEWD INTO THE REGION SUNDAY...WITH THIS FEATURE STALLING IN THE VICINITY EARLY NEXT WEEK. IT WILL BE THIS LOW LVL CONVERGENT BOUNDARY AND ANY MID LVL IMPULSES IN SW FLOW THAT WILL PROVIDE THE FOCUS FOR SHOWERS/RAIN DURING THIS TIME...WITH RAINFALL CHANCES INCREASING BY MON-TUE AS A STRONGER SRN STREAM WAVE ROUNDS THE BASE OF THE MEAN TROUGH SUPPORTING ANOTHER ROUND OF MORE ROBUST ISENTROPIC/WARM FGEN PRECIP AND POSSIBLE SIGNIFICANT SFC CYCLOGENESIS. COOLER/DRIER WX RETURNS BY THE MIDDLE OF NEXT WEEK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 1 AM EST EARLY THIS MORNING FOR LMZ043-046. && SHORT TERM...FISHER LONG TERM...STEINWEDEL AVIATION...JT
Hazardous weather outlook, Nov 9, 8:09 PM EST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 809 PM EST WED NOV 9 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110115- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 809 PM EST WED NOV 9 2011 /709 PM CST WED NOV 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110115- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 809 PM EST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT UNTIL 1 AM EST THURSDAY. CONDITIONS WILL THEN SUBSIDE TO SMALL CRAFT ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY WILL BE NEEDED THURSDAY INTO FRIDAY. CONDITIONS HAZARDOUS TO SMALL CRAFT REMAIN POSSIBLE THIS WEEKEND INTO EARLY NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 10, 1:26 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
126 AM EST THU NOV 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
11/09/2011 M51 MPH LMZ046 IN C-MAN STATION
&&
JCLocal storm report, Nov 10, 1:27 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 AM EST THU NOV 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND GST 2 WSW SAINT JOSEPH 42.10N 86.52W
11/09/2011 M52 MPH LMZ043 MI C-MAN STATION
&&
JCNearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.